Bulletin (New Series) of the American Mathematical Society

Review: Bernard Shiffman and Andrew John Sommese, Vanishing theorems on complex manifolds

Michael Schneider

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 17, Number 1 (1987), 180-183.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183553984

Citation

Schneider, Michael. Review: Bernard Shiffman and Andrew John Sommese, Vanishing theorems on complex manifolds. Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 1, 180--183. https://projecteuclid.org/euclid.bams/1183553984


Export citation